Lancaster EPrints

Magical helium clusters

McClintock, Peter V. E. (2004) Magical helium clusters. Physics World, 17 (7). pp. 18-19. ISSN 0953-8585

PDF (magicPrePrint) - Draft Version
Download (28Kb) | Preview
    Item Type: Journal Article
    Journal or Publication Title: Physics World
    Additional Information: Editorial matter
    Subjects: ?? qc ??
    Departments: Faculty of Science and Technology > Physics
    ID Code: 31489
    Deposited By: Professor P. V. E. McClintock
    Deposited On: 25 Jan 2010 14:19
    Refereed?: No
    Published?: Published
    Last Modified: 25 May 2018 00:07
    Identification Number:

    Actions (login required)

    View Item